# SDR IPXA10159635

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR EMERGENCY EXIT SLIDE WILL NOT ARM.  PERFORMED SLIDE/WARN REST AND TEST IAW AMM 52-11-05 SLIDE MSG CHECKS GOOD ON ECAM.
